# SDR DALA2025022801557

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,172 hours, 30,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERG. LIGHTS AT ROWS 10 AND 24 COME ON INTERMITTENTLY IN FLIGHT.  FWD TO MEL 33-50-02A. NO M PROCEDURES. PLACARD INSTALLED.  REMOVED AND REPLACED 7225VT1 BLOCK. OPS CK OK. MEL/PLAC REMOVED.  OVERHEAD EMERG. LIGHTS AT ROWS 10 AND 24 COME ON INTERMITTENTLY IN FLIGHT. C/A: FWD TO MEL 33-50-02A. NO M PROCEDURES. PLACARD INSTALLED.
